Ahmad Abdi

a.abdi1 [at] lse [dot] ac [dot] uk
Assistant Professor
Department of Mathematics
London School of Economics and Political Science
Ideal Clutters, Ph.D. Dissertation.
Packing and covering courses (2017, 2019)
ACO@CMU Workshop


  • Projective geometries, simplices and clutters (pdf)
      Abdi, Cornuéjols, Lee and Superdock
  • The max-flow min-cut property and ±1-resistant sets (pdf)
      Abdi and Cornuéjols
  • Intersecting restrictions in clutters (pdf)
      Abdi, Cornuéjols and Lee
  • Cuboids, a class of clutters (extended abstract, pdf, code)
      Abdi, Cornuéjols, Guričanová and Lee
  • Resistant sets in the unit hypercube (pdf)
      Abdi, Cornuéjols and Lee
      Mathematics of Operations Research, to appear
  • Idealness and 2-resistant sets (pdf)
      Abdi and Cornuéjols
      Operation Research Letters 47(5):358-362 (2019)
  • Identically self-blocking clutters (pdf)
      Abdi, Cornuéjols and Lee
      IPCO 2019, LNCS 11480, pp. 1–12
  • The two-point Fano and ideal binary clutters (extended abstract, pdf)
      Abdi and Guenin
      Combinatorica (2019) https://doi.org/10.1007/s00493-018-3779-0
      Extended abstract appeared in IPCO 2017, LNCS 10328, pp. 1–12
  • The minimally non-ideal binary clutters with a triangle (pdf, talk)
      Abdi and Guenin
      Combinatorica (2019) https://doi.org/10.1007/s00493-018-3708-2
  • Deltas, extended odd holes and their blockers (pdf)
      Abdi and Lee
      Journal of Combinatorial Theory, Series B 136:193-203 (2019)
  • Delta minors, delta free clutters, and entanglement (pdf)
      Abdi and Pashkovich
      SIAM Journal on Discrete Mathematics 32(3):1750-1774 (2018)
  • Ideal clutters that do not pack (pdf)
      Abdi, Cornuéjols and Pashkovich
      Mathematics of Operations Research 43(2):533-553 (2018)
  • Opposite elements in clutters (pdf)
      Abdi, Fukasawa and Sanità
      Mathematics of Operations Research 43(2):428-459 (2018)
  • Packing odd T-joins with at most two terminals (extended abstract, pdf, talk)
      Abdi and Guenin
      Journal of Graph Theory 87:587-652 (2018)
      Extended abstract appeared in IPCO 2014, LNCS 8494, pp. 1-12
  • Lehman's theorem and the directed Steiner tree problem (pdf)
      Abdi, Feldmann, Guenin, Könemann and Sanità
      SIAM Journal on Discrete Mathematics 30(1):141-153 (2016)
  • On the mixing set with a knapsack constraint (pdf)
      Abdi and Fukasawa
      Math Programming Series B 157(1):191-217 (2016)